# SDR DALA1202335802

- Difficulty date: January 16, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 6,031 hours, 2,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING AMI WORK CARD 2041-0035.  MAINTENANCE FOUND LOW LOWER SILL WEB CRACKED AT FASTENER HOLE FROM THE INSIDE.  ITEM WAS DEFERRED.
